# SDR 2016F00105

- Difficulty date: April 29, 2016
- Submitted: April 29, 2016
- Operation: General aviation
- Aircraft: N924AT
- Make and model: Boeing 717-200
- Aircraft serial: 55080
- System (JASC): 5755 · Spoilers
- Part: Seal
- Condition: Damaged
- Location: Rt Spoiler
- Part time: 31,528 hours, 31,500 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING NON SCHEDULED ROUTINE CHECK  FOUND DAMAGED RT INBD SPOILER T/E SEAL.
